RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2019, том 24, выпуск 1, страницы 90–100 (Mi rcd391)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Rational and Special Solutions for Some Painlevé Hierarchies

Nikolay A. Kudryashov

Department of Applied Mathematics, National Research Nuclear University MEPhI, Kashirskoe sh. 31, Moscow, 115409 Russia

Аннотация: A self-similar reduction of the Korteweg–de Vries hierarchy is considered. A linear system of equations associated with this hierarchy is presented. This Lax pair can be used to solve the Cauchy problem for the studied hierarchy. It is shown that special solutions of the self-similar reduction of the KdV hierarchy are determined via the transcendents of the first Painlevé hierarchy. Rational solutions are expressed by means of the Yablonskii–Vorob’ev polynomials. The map of the solutions for the second Painlevé hierarchy into the solutions for the self-similar reduction of the KdV hierarchy is illustrated using the Miura transformation. Lax pairs for equations of the hierarchy for the Yablonskii–Vorob’ev polynomial are discussed. Special solutions to the hierarchy for the Yablonskii–Vorob’ev polynomials are given. Some other hierarchies with properties of the Painlevé hierarchies are presented. The list of nonlinear differential equations whose general solutions are expressed in terms of nonclassical functions is extended.

Ключевые слова: self-similar reduction, KdV hierarchy, Painlevé hierarchy, Painlevé transcendent, transformation

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 18-29-10025
The reported study was funded by RFBR according to the research project No. 18-29-10025.


DOI: https://doi.org/10.1134/S1560354719010052

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34M55
Поступила в редакцию: 26.11.2018
Принята в печать:12.12.2018
Язык публикации: английский

Образец цитирования: Nikolay A. Kudryashov, “Rational and Special Solutions for Some Painlevé Hierarchies”, Regul. Chaotic Dyn., 24:1 (2019), 90–100

Цитирование в формате AMSBIB
\RBibitem{Kud19}
\by Nikolay A. Kudryashov
\paper Rational and Special Solutions for Some Painlevé Hierarchies
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 1
\pages 90--100
\mathnet{http://mi.mathnet.ru/rcd391}
\crossref{https://doi.org/10.1134/S1560354719010052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457880700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061209063}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd391
  • http://mi.mathnet.ru/rus/rcd/v24/i1/p90

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Nikolay A. Kudryashov, Dariya V. Safonova, Anjan Biswas, “Painlevé Analysis and a Solution to the Traveling Wave Reduction of the Radhakrishnan – Kundu – Lakshmanan Equation”, Regul. Chaotic Dyn., 24:6 (2019), 607–614  mathnet  crossref
    2. Kudryashov N.A., “General Solution of Traveling Wave Reduction For the Kundu-Mukherjee-Naskar Model”, Optik, 186 (2019), 22–27  crossref  isi  scopus
    3. Kudryashov N.A., “First Integrals and Solutions of the Traveling Wave Reduction For the Triki-Biswas Equation”, Optik, 185 (2019), 275–281  crossref  mathscinet  isi  scopus
    4. Nikolay A. Kudryashov, “Lax Pairs and Special Polynomials Associated with Self-similar Reductions of Sawada – Kotera and Kupershmidt Equations”, Regul. Chaotic Dyn., 25:1 (2020), 59–77  mathnet  crossref
    5. Nikolay A. Kudryashov, “Rational Solutions of Equations Associated with the Second Painlevé Equation”, Regul. Chaotic Dyn., 25:3 (2020), 273–280  mathnet  crossref
    6. Oswaldo González-Gaxiola, Anjan Biswas, Mir Asma, Abdullah Kamis Alzahrani, “Optical Dromions and Domain Walls with the Kundu – Mukherjee – Naskar Equation by the Laplace – Adomian Decomposition Scheme”, Regul. Chaotic Dyn., 25:4 (2020), 338–348  mathnet  crossref
  • Просмотров:
    Эта страница:78
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020